MathSciNet Relay Station
MathSciNet bibliographic data
MR577493 33A15
Moak, Daniel S. The $q$-gamma function for $q>1$. Aequationes Math. 20 (1980), no. 2-3, 278–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement